# SDR SWAA2022022464395

- Difficulty date: October 11, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS ON FWD ENTRY DOOR SUB THRESHOLD ANGLE SUPPORT STA 312 TO 344 LBL 58 / REMOVED CORROSION ON SUPPORT ANGLE IN A 23.0' LONG X 1' WIDE X 0.012' DEEP; ANGLE FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED FED ANGLE SUPPORT STA 312-344 LBL 58 IAW SRM 53-10-15-01-1; SRM 53-10-15-1A-1; SRM 51-40-05-0G-0; AND SRM 51-40-02-0G-0 84632U 15OCT18
